# SDR GTIA010972

- Difficulty date: October 10, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241971
- Part serial: 80060136
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 171 - AUTO THROTTLES WOULD NOT REMAIN ENGAGED WITH DFGC NR 1 SELECTED.  WORKED NORMAL ON DFGC NR 2.  REMOVED AND REPLACED NR 1 DFGC RTS CHECK GOOD.  (M)
